On means with countably additive continuities
Lester E. Dubins and David Heath
Proc. Amer. Math. Soc. 91 (1984), 270-274
Primary 46G99; Secondary 28A20, 60A10
Full-text PDF Free Access
Similar Articles |
Abstract: Some notions of countable additivity, meaningful for an expectation whose domain is an arbitrary linear space of bounded, real-valued functions, are studied.
Bruno de Finetti, Probability, induction, and statistics, Wiley, New York, 1972.
-, Theory of probability, Vols. 1 and 2, Wiley, New York, 1975.
- Bruno de Finetti, Probability, induction, and statistics, Wiley, New York, 1972.
- -, Theory of probability, Vols. 1 and 2, Wiley, New York, 1975.
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1984
American Mathematical Society